50
By redriver - / Monday 18 June 2018 14:30 / United States
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  interesting33  |  35

If you haven't already, I would urge you to go to a doctor or even a health clinic. That isn't normal and they should be able to stop it. It could be a side effect of birth control pills or anything really. You need to get it checked out to check it is nothing serious and to help stop it as it sounds uncomfortable to say the least.

Comments
By  interesting33  |  35

If you haven't already, I would urge you to go to a doctor or even a health clinic. That isn't normal and they should be able to stop it. It could be a side effect of birth control pills or anything really. You need to get it checked out to check it is nothing serious and to help stop it as it sounds uncomfortable to say the least.

Reply
  bluejello2001  |  11

Three times since March?! That isn't really gonna help, your body needs time to actually respond and adjust to the changes in hormone levels. Unless you're having really negative reactions, most doctors will have you go at least two or three months on a new method/brand/whatever before trying something else.
Because human bodies are weird and not everyone responds to meds the same way.

My doctor agreed that I could "stack" my BC pills (skip the placebo weeks and go through 3 packs straight) so I'd only have 4 periods a year. Fairly common method if you're stable on the pill. My uterus did NOT approve. 3 and a half week period with a flow that somehow got heavier every. single. day.
2 months of stacking? My body is very happy with that, and my periods are barely a nuisance.

Reply
  blahblabbity  |  18

i was on the shot from May 2017-March 2018, and got put on the pill instead (by my PCP). i just went to my OBGYN earlier this month to switch pills again because i bled for over a month, on the shot AND the pills.
i also had to get the Mirena IUD surgically removed because it had embedded by my ovary within 2 months of having it, hence getting the shot instead.
(i got the Mirena six weeks after i gave birth, after i got pregnant on the pill.)

By  Lillysar91  |  19

24 days? Every month? Like many have said, do consult a sexual health clinic or your OBGYN as soon as possible this isn’t normal. Several conditions may cause menorrhagia and a dr will know what to check for and how to help you.

By  Roseicat  |  16

invest in a mooncup or similar and save yourself some dosh, but make sure you do get checked out. read up on it and don't let doctors phob you off. sorry dude sometimes haveing uturuses utursucks x

Loading data…